MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FE RT SZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FE RT SZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0018
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical adverse event received for loosening of femoral component - abnormal radiographic evaluation : osteolysis zone 1 and 4 of femur and tibia, loosening of the femoral component.Event is serious and is considered severe.Event is possibly related to device and there is a remote possibility that it is related to procedure.Date of implantation: (b)(6) 2017.Date of event (onset): (b)(6) 2021.(right knee).Treatment: currently none - awaiting knee revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021, the patient's right knee was revised to address aseptic loosening of the femur and tibial tray components, along with arthrofibrosis.Femur, tibial tray, and tibial insert components were revised, and depuy attune revision components re-implanted to treat.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11804544
Report Number1818910-2021-09943
Device Sequence Number3480991
Product Code JWH
UDI-Device Identifier10603295232070
UDI-Public10603295232070
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0018
Device Catalogue Number960018
Device Lot NumberD16061045
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/02/2021
06/29/2021
09/01/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/02/2021
07/21/2021
09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G.; DEPUY CMW 3 40G.; MBT CEM KEEL TIB TRAY SZ2.5.; PFC*SIGMA/OV/DOME PAT 3PEG,35.; SIG RP AOX CRV INS SZ2.5 12.5.; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG RP AOX CRV INS SZ2.5 12.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight74